# SDR DXTA200400260

- Difficulty date: March 11, 2004
- Submitted: March 18, 2004
- Operation: Air carrier
- Aircraft: N791QS
- Make and model: Cessna 650
- Aircraft serial: 6507091
- Aircraft time: 4,410 hours, 3,348 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Position Switch
- Part number: H111499
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, TOOK SEVERAL ATTEMPS TO MOVE GEAR HANDLE TO RAISE LANDING GEAR.  JACKED AIRCRAFT AND CYCLED LANDING GEAR, COULD NOT DUPLICATE DISCREPANCY.  GAINED ACCESS TO NOSE GEAR CENTERING SWITCH, OHMED OUT AND FOUND SWITCH TO BE INTERMITTENT.  REMOVED AND REPLACED NOSE GEAR CENTERING SWITCH, OPS CHECK AT INSTALLATION AND ADJUSTMENT CHECKED GOOD.  ALL WORK DONE IAW 650 MM 32-60-00.
